# SDR YV3R2020070700293

- Difficulty date: June 22, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GMS
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14377
- Aircraft time: 75 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: C6961
- Part serial: LOT219
- Condition: Inoperative
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CARBON MONOXIDE DETECTOR P/N: C696-1 WAS INOPERATIVE.
